| Model Number |
MMT-551NAS |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/30/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Insulin pump received with broken battery tube threads and broken reservoir tube lip.A test reservoir was installed and did not lock in place due to complete broken reservoir tube lip.(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the battery barely stay battery compartment and plastic housing was disintegrating.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.